# SDR VTZA98093

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 897
- Engine: Garrtt TPE3311
- System (JASC): 7320 · Fuel Controlling System
- Part: Fcu
- Part number: 89778025
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6468 - IAD-BWI - AIRCRAFT ABORTED TAKEOFF DUE TO TORQUE FLUCTUATION ON LT AND RT ENGINES.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND ADJUSTED X-SCREW ON LT FCU AND NO FLUX DEFECTS NOTED ON RT ENGINE DURING GROUND RUN, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
